# SDR DXTA200601393

- Difficulty date: May 14, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 9,616 hours, 7,689 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 55275042
- Part serial: WMP2661
- Condition: Faulty
- Location: Rt Mlg
- Part time: 4,821 hours, 4,014 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION, GEAR UNLOCK LIGHT AND HYD PRESS LIGHT REMAINED ON.  PULLED AND RESET LND GEAR CONTROL CB IAW CHECKLIST FOR HYD PRES ON RESET GEAR RETRACTED NORMALLY.   REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR IAW MM 32-31-05.  PERFORMED FUNCTIONAL CHECK OF LANDING GEAR AND LEAK CHECKED UPLOCK ACTUATOR IAW MM 32-31-05. OP'S CHECKED AND LEAK CHECKED GOOD.
